RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 28, Number 4  


Ordinary Differential Equations
Differential properties of solutions and integral surfaces of nonlinear impulse systems
M. U. Akhmetov, N. A. Perestyuk
555
Continuous branches of multivalued mappings, and integral inclusions with nonconvex images and their applications. II
A. I. Bulgakov
566
Periodic solutions of nonlinear systems and the comparison method
E. V. Voskresenskii
571
On the topological classification of some types of semilinear evolution equations in a Banach space
Yu. L. Daletskii, G. K. Roginskii
576
A criterion for upper semistability of the highest Lyapunov exponent of a nonhomogeneous linear system
O. I. Morozov
587
Meromorphic solutions of differential equations
A. Z. Mokhon'ko
593
An estimate for the difference of partial sums of expansions of an absolutely continuous function in root functions corresponding to two one-dimensional Schrödinger operators with complex-valued potentials in the class $L_1$
E. I. Nikol'skaya
598
Estimates for the periods of cycles generated by a structurally unstable separatrix loop
V. P. Nozdracheva
612
On the basis of an ideal generated by Lyapunov quantities
V. G. Romanovsky
618

Partial Differential Equations
On a class of first-order multidimensional elliptic systems
V. E. Balabaev
628
Limit behavior of solutions of a sequence of infinite-order differential equations
G. S. Balashova
637
Solvability of boundary value problems for second-order operator-differential equations of elliptic type
M. G. Gasymov, S. S. Mirzoyev
651
Boundary value problems for loaded parabolic and hyperbolic equations with time derivatives in the boundary conditions
M. T. Dzhenaliev (Jenaliyev)
661
An inverse problem of heat conduction in a two-component medium
N. I. Ivanchov
666
Averaging in a problem of thermomechanochemistry
A. G. Kolpakov
673
Solution of the Stefan problem on a ray in a neighborhood of a stationary solution
S. A. Labutin
680
Fredholm solvability of inverse boundary value problems for second-order abstract differential equations
D. G. Orlovskii
687
Formulation and investigation of a nonlinear inverse problem of the control of the motion of a viscous incompressible fluid
A. I. Prilepko, I. A. Vasin
697
Properties of a solution of a conjugate equation in a nonlinear hyperbolic problem
V. P. Shutyaev
706

Short Communications
Convergence of a linearizing transformation of a nonautonomous differential equation with a small parameter multiplying the derivative
V. V. Basov
716
Stabilization of nonlinear systems
A. M. Meilakhs
719
Solution of the Frankl' problem in a special domain
E. I. Moiseev
721
On some papers concerning Timoshenko equations
D. G. Peradze
723
Convergence in the Rayleigh equation with a force term
V. K. Polivenko
724
Discontinuous solutions of the Hamilton–Jacobi equation
I. Rozyev, A. I. Subbotin
727
A problem of contact heat conduction. II
V. N. Sheveleva
729
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020